RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1964, Volume 19, Issue 6(120), Pages 75–82 (Mi umn6270)  

The main trends of algebraic topology and algebraic geometry

S. P. Novikov, I. I. Pyatetskii-Shapiro, I. R. Shafarevich


Full text: PDF file (1027 kB)

English version:
Russian Mathematical Surveys, 1964, 19:6, 67–73

Bibliographic databases:

UDC: 513.836+513.015.7
MSC: 55Nxx, 14F35, 55Pxx
Received: 06.07.1964

Citation: S. P. Novikov, I. I. Pyatetskii-Shapiro, I. R. Shafarevich, “The main trends of algebraic topology and algebraic geometry”, Uspekhi Mat. Nauk, 19:6(120) (1964), 75–82; Russian Math. Surveys, 19:6 (1964), 67–73

Citation in format AMSBIB
\Bibitem{NovPyaSha64}
\by S.~P.~Novikov, I.~I.~Pyatetskii-Shapiro, I.~R.~Shafarevich
\paper The main trends of algebraic topology and algebraic geometry
\jour Uspekhi Mat. Nauk
\yr 1964
\vol 19
\issue 6(120)
\pages 75--82
\mathnet{http://mi.mathnet.ru/umn6270}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=171776}
\zmath{https://zbmath.org/?q=an:0168.43903}
\transl
\jour Russian Math. Surveys
\yr 1964
\vol 19
\issue 6
\pages 67--73
\crossref{https://doi.org/10.1070/RM1964v019n06ABEH001164}


Linking options:
  • http://mi.mathnet.ru/eng/umn6270
  • http://mi.mathnet.ru/eng/umn/v19/i6/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:547
    Full text:266
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019